Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain in the chest upon drinking cold water. Reason? Pain in the legs. Tried medication for arthritis and rheumatism

Hi Doc,
I've got two questions:
(1) Each time I drink chilled/cold water, or any cold stuff I fill this slight pain in the middle of my chest for about a or two days. What's the cause pls and what do I do to stop this re-action? Am scared?
(2) For over two years now, I've got this serious pains in my legs. The pains are from my knee cap to the whole of the back of my legs down expecially. I feel the pains more in my legs muscle and bone marrow. I have taken several athritis and rheumatism medicine yet nothing is working since over two years. The pains become more excruciating after few hours of having sexual intercourse. WHAT' s THE COURSE PLEASE? I will like to get medical attention concerning my health case in your country, but I dont know how to go about it. Unfurtunately, it's IMMENSELY EXPENSIVE to get a perfect medical attention over here in my country. Most importantly, WHAT' s THE COURSE OF MY LEGS PAIN.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Query no 1 May be due to esophagitis ( inflammation of food pipe) .
May be due to constriction due to cold things or allergic reaction . Simple antihistamine sufficient.
While for esophagitis take OTC omiprazole.

Query no 2 leg pains as mentioned is pain in calf muscles and this is due to exertion due to sex.
2nd reason is Vitamin "E".
In my opinion you will be alright with these two things.
Hope I have answered your question.
If further any question I will help.
Get well soon
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor